# SDR DXTA2023010377590

- Difficulty date: December 31, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,939 hours, 9,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: REPEAT WRITE UP (6TH THIS MONTH). CABIN EMERGENCY LIGHTS INOP IN ARM POSITION (NOTICED DURING PREFLIGHT). MOST LIGHTS COME ON WITH SWITCH IN 'ON' POSITION.   WITH EMER LIGHT SWITCH IN 'ARM' POSITION AND THEN SELECTING PAX SAFETY SWITCH TO ON, THE EMERGENCY LIGHTS FAIL TO ILLUMINATE.   EXIT LIGHT ABOVE THE  MAIN ENTRY DOOR NEVER ILLUMINATES NO MATTER WHAT SWITCH POSITION IS SELECTED. SAME FOR THE TABLE EMER LIGHT ACROSS FROM MAIN DOOR.//SIGNOFF// INSPECTED OVERHEAD EMER LIGHT HARNESS AND FOUND DAMAGED WIRE FROM J1O1SV GOING TO THE OVERHEAD EMER LIGHT.  ACCESSED ALL EMER LIGHTS AND INSPECTED WIRING. DURING INSPECTION FOUND OVERHEAD EMER LIGHT WIRE HARNESS DAMAGED. REPAIRED DAMAGED WIRE AND PERFORMED SATISFACTORY OPS CHECK OF THE EMER LIGHTS. REF CE-600 WDM 33-50-01 AND MM 33-50-00
